# SDR DALA2019021961031

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946017) DURING INSPECTION FOUND CRACK WEB BTW STA 328 TO STA 344 LBL 45 AT FWD GALLEY AREA. REPLACED WEB BTW STA 328 TO STA 344 LBL 45 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02, 51-10-02 ITEM 9 AND DWG 141A5400.
